# SDR YENA2021092800614

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 402 hours, 66 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Cids
- Part number: Z014H010035B
- Part serial: 014H01015808
- Condition: Malfunctioned
- Part time: 402 hours, 66 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS: FLT 20, LHR-JFK. FLIGHT ATTENDENT CIDS CATION LIGHT COMES ON IT FLICKERS OR RESET ITSELF. CABIN LIGHTS COME ON/OFF WITH ASSOCIATED RH ATTENDENT CID PANEL CAUTION  LIGHT ; R & R CIDS #1 IAW AMM 73-34-04 ALL OPS CHECKS GOOD AND SOFTWARE LOADS
